# SDR TRAX200700837

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 7,541 hours, 4,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOORBOARD AFT LANDING BRACKET CRACKED AT FS 280.00.  [06-27-07]  REPAIRED IAW 51-00-00,  51-00-00,  AND REO 670-53-11-047.
